RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuznetsov, Viktor Vasil'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:107
Abstract pages:218
Full texts:57
References:17
E-mail:

http://www.mathnet.ru/eng/person51205
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. V. V. Kuznetsov, S. V. Levyakov, “A finite-variation method in the nonlinear shell mechanics”, Sib. Zh. Vychisl. Mat., 11:3 (2008),  329–340  mathnet; Num. Anal. Appl., 1:3 (2008), 269–279

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020